Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Having Gout attack, taking indometheacin. Had pain in back with foot and heels. Suggest?

Jul 2013
User rating for this question
Very Good
Answered by

Orthopaedic Surgeon, Joint Replacement
Practicing since : 1996
Answered : 2148 Questions
I am having a gout attack first one in about 18 mo. I am taking 25 mg indometheacin once a day. Started Monday 5 pm
When should I start to feel better. It started on Friday night. WedI had pain in my back and sharp pains in my rt. foot and heel. Friday foot ,heel pain gone. Friday night left foot started
With stiff big toe and arch pain. Got worse, by Sunday. Called dr. On Monday, then started med
Posted Fri, 11 Oct 2013 in Arthritis
Answered by Dr. K. Naga Ravi Prasad 38 minutes later
Brief Answer:
Depends on the start of Indomethacin during attack

Detailed Answer:
Hi, thanks for writing to XXXXXXX

The conventional and traditional dosing of Indomethacin in the treatment of Acute gout attack is 50mg three times a day for the reduction of inflammation in most patients. I use the above dosing for all my patients presenting with acute gouty attack.

In case, if you have started Indomethacin within hours of the onset of acute attack, you will find response within 2-3 days. If you have started Indomethacin within 12-36 hours of starting of the acute attack, then it may take 5-7 days to get symptom relief.

Hope I have addressed your query. Happy to help further

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor